# SDR AWXA200400214

- Difficulty date: February 11, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM Y765 RT, BETWEEN FR 66 AND FR 68.  MAINTENANCE REMOVED CORRODED FLOORBEAM Y765 FROM FR 66 TO FR 68; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-72-11 PG 1-2.
